| Model Number |
72404262 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) experienced inflation difficulties during pumping.A surgical intervention was performed, during which a surrogate reservoir test was conducted.Back pressure was observed in the surrogate syringe during pumping, with no fluid transfer through the pump, indicating a suspected pump issue.The pump was reset; however, no improvement was noted.The reservoir was inspected and confirmed to still contain fluid.The cylinders and rear tip extenders (rtes) were explanted.New cx cylinders and rtes were implanted and connected to the existing reservoir.No patient complications were reported.